# SDR MWEA98369

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROW 15 TO 18 COME ON WHEN POWER IS OFF AND EMERGENCY LIGHT SWITCH IS IN OFF POSITION.  MAINTENANCE REMOVED AND REPLACED BATTERY POWER SUPPLY.
